# SDR AALA201601289010

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 56,632 hours, 20,829 cycles
- System (JASC): 5270 · Door Warning System
- Part: Mechanism
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  RT FWD OVERWING HATCH SLIDE ARM LIGHT DOES NOT EXTINGUISH WHEN DISARMING DOOR, PLUNGER EXTENDED.  FOUND SLIDING RELEASE MECHANISM BENT.  STRAIGHTENED MECHANISM IAW EA 257751.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
